# SDR IXXA202112290003

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 146T5000107
- Part serial: NSN
- Condition: Corroded
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK AT FS 1263-1285 TO HAVE 2 SPOTS OF CORROSION.
